# SDR ZW0A0209503

- Difficulty date: September 9, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N901TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49166
- Aircraft time: 59,042 hours, 30,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 408822101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY AISLE OVERHEAD LIGHTS WERE INOPERATIVE FROM ROW 8 THRU 12. REPLACED THE BATTERIES IN THE BATTERY PACK.  CHECK-C 6-16-01 STL.  --CLOSED--
